IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1951 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

SHORT COMMUNICATION

Cutaneous adverse drug reaction profile in a tertiary care out patient setting in Eastern India

Saha Abanti, Das Nilay Kanti, Hazra Avijit, Gharami Ramesh Chandra, Chowdhury Satyendra Nath, Datta Pijush Kanti

Year : 2012| Volume: 44| Issue : 6 | Page no: 792-797

   This article has been cited by
 
1 Clinical features of and genetic predisposition to drug-induced Stevens–Johnson syndrome and toxic epidermal necrolysis in a single Korean tertiary institution patients—investigating the relation between the HLA -B*4403 allele and lamotrigine
Hye Jung Park,Sung Ryeol Kim,Dong Woo Leem,Il Joo Moon,Beom Seok Koh,Kyung Hee Park,Jung-Won Park,Jae-Hyun Lee
European Journal of Clinical Pharmacology. 2014;
[Pubmed]  [Google Scholar] [DOI]
2 Clinical and Histologic Features of Azithromycin-Induced Liver Injury
Melissa A. Martinez,Raj Vuppalanchi,Robert J. Fontana,Andrew Stolz,David E. Kleiner,Paul H. Hayashi,Jiezhun Gu,Jay H. Hoofnagle,Naga Chalasani
Clinical Gastroenterology and Hepatology. 2014;
[Pubmed]  [Google Scholar] [DOI]
3 Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology. 2014; : 1
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow